MathSciNet Relay Station
MathSciNet bibliographic data
MR110916 (22 #1784) 41.00 (33.00)
Ahiezer, N. I. Orthogonal polynomials on several intervals. Dokl. Akad. Nauk SSSR 134 9--12. (Russian); translated as Soviet Math. Dokl. 1 1960 989–992.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement